# SDR 2024FA0000488

- Difficulty date: March 12, 2022
- Submitted: July 8, 2024
- Operation: General aviation
- Aircraft: N913TW
- Make and model: Cessna 680A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: M1280180244
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAS WIND A/I HOT MESSAGE, DIVERTED FLIGHT DUE TO IMPENDING ICING CONDITIONS.
